# SDR 99FDEA00474

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: APK7002518
- Condition: Cracked
- Location: Bs 1278
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N3489 - SYS NR 3 HYD LINE PN APK7002-518 IS CRACKED AND LEAKING LOCATED ON LT SIDE AT STA 1278 IN ACCESS AREA BETWEEN MLG W/W.  REPAIRED IAW DC 10 MM 20-10-01-2 AND DPS 3.80-10.
